Approximate symmetries of the convective heat transfer equation and their applications
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1385-1393
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_10_a12,
author = {D. R. Malikova and L. D. \`Eskin},
title = {Approximate symmetries of the convective heat transfer equation and their applications},
journal = {Differencialʹnye uravneni\^a},
pages = {1385--1393},
year = {1998},
volume = {34},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a12/}
}
TY - JOUR AU - D. R. Malikova AU - L. D. Èskin TI - Approximate symmetries of the convective heat transfer equation and their applications JO - Differencialʹnye uravneniâ PY - 1998 SP - 1385 EP - 1393 VL - 34 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_10_a12/ LA - ru ID - DE_1998_34_10_a12 ER -
D. R. Malikova; L. D. Èskin. Approximate symmetries of the convective heat transfer equation and their applications. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1385-1393. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a12/